# SDR UALA2010012000248

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 26,876 hours, 12,040 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAW CREW AT START OF DESCENT AN ODOR WAS DETECTED WHEN CROSS BLEED VALVE WAS OPENED.  UNABLE TO DUPLICATE ON GROUND, ODOR GONE. ENTERED INTO HIS.
